# SDR CALA0200366

- Difficulty date: June 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 48,052 hours, 21,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Sta 787-801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHANNEL CORRODED UNDER NUT PLATE BETWEEN STA 787 AND 801, RBL 9. THE CHANNEL WAS REPAIRED IAW SRM 53-00-53, FIGURE 201.
